# SDR SWIA202162951

- Difficulty date: September 20, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N797SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10301
- Aircraft time: 31,134 hours, 19,396 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE BUSHINGS AND HARDWARE ON RH AILERON WING AFT SPAR PER AMM    (C-CHECK RO 11-27-21)   REMOVED & NSTALLED NEW BUSHINGS ON RH AILERON WING AFT SPAR REF: CRJ700 AMM. 20-31-00-400-805-A01
